# SDR SWAA2022072928610

- Difficulty date: July 13, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR HEADER PANEL EXIT SIGN ASSY BROKEN / [01] REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY AT R-2 DOOR HEADER PANEL. REF. BOEING 737-700 AMM 33-51-01-960-802.;[02] TRANSITION PART ONLY;[03] VERIFIED STEPS: 1 AND 2.
